Erectile Dysfunction

Erectile dysfunction is a type of sexual dysfunction, where a man is unable to get or keep an erection firm enough for sexual intercourse. It can be psychological or due to some underlying health issue. Physical causes of ED are heart problems, high blood pressure and cholesterol, obesity, diabetes, prostate cancer, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am 17 years old and I am not able to get a full erection. Can you please help?

Query: Hi doctor, I am a 17-year-old male who weighs 80 kg and is 6 feet high. I cannot seem to achieve a full erection and cannot stay erect for very long. I also cannot fully retract the foreskin while erect and can while flaccid with some struggle. I have tried having sex before, but the foreskin got st...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. I can understand your concern. However, It is not common to have a poor erection at your age. If you have a poor erection, then we should evaluate that properly. First, you should get your serum testosterone test done to rule out any hormonal cause. Once that is ruled ...  Read Full »

I am having painful ejaculations and erectile dysfunction for the past six months. Can you help?

Query: Hello doctor, Six months ago, I started having painful ejaculations and erectile dysfunction. The ejaculations are not painful anymore, but the erectile dysfunction is still present. Even Trimix is not working. I also noticed semen comes out in my urine sometimes. When my girlfriend masturbates with...  Read Full »


Dr. Vaibhav

Answer: Hello, Welcome to icliniq.com. I can understand your concern. There are multiple causes of erectile dysfunction. Pain in your testes during ejaculation can be a sign of a testicular infection called orchitis. Proper diagnosis requires a physical examination by a urologist and a scan of the scrotu...  Read Full »

I have developed erectile dysfunction and have no stimuli for sex. What should I do?

Query: Hello doctor, From the past 2 to 3 months, I did not get stimuli for sex and am suffering from erectile dysfunction . I am 32 year old. Currently I am taking high blood pressure medication from the past two years (Telma 20 tablets). My routine is hectic. Please suggest to me what to do. Thank you.  Read Full »


Dr. Samer S J Altawil

Answer: Hello, Welcome to icliniq.com. Thank you very much for consulting us. Erectile dysfunction and loss of libido are two main issues which are related to stress and hormonal imbalance and can be a side effect from medications like anti hypertension medications. Busy work and stress can be a main fa...  Read Full »

After COVID, my penis is not significantly harder than earlier. Why?

Query: Hi doctor, I am a 47-year-old male, married two years ago. I am quite fat, but my partner is very slim. I am unable to insert my penis into her. Whenever I try inserting, penis ejaculates out before insertion. Last year had COVID, and I was in the hospital for 15 days. After COVID, my penis is not ...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi,Welcome to icliniq.com. I understand your concern. From the available description, you suffered from premature ejaculation, which later included erectile dysfunction. This could be due to any medical cause you are facing or some other idiopathic reason. Whatever it may be, there are treatment opt...  Read Full »

Can I get a prescription for Lyrica and Viagra?

Query: Hello doctor, My psychologist wants me to get a prescription for Lyrica tablets for my anxiety and migraines, which I am frequently getting from stress. Also, I want to be prescribed Viagra or something similar.  Read Full »


Dr. Md Shamim Reza

Answer: Hello, Welcome to icliniq.com. Lyrica is a very commonly used drug for different kinds of pain and neurological problems. I am not sure why you need to use it for your stress. Please elaborate on your question. Unfortunately, I could not open the attached file. Please write your problems in detail...  Read Full »

I am having erection issues even with the tablet Tadalafil. What to do?

Query: Hi doctor,I used a very tight condom nearly two weeks ago. It felt tight at the base during movement. I used it for about 15 minutes.Since the incident, I am having erection issues. I no longer wake up with a morning erection. For the first seven to ten days, it was painful at the base and I was una...  Read Full »


Dr. Samer S J Altawil

Answer: Hi,Welcome to icliniq.com.I think you will need evaluation for erectile dysfunction including USG (ultrasonography) doppler to look for a venous leak. That will show us if you got an issue. Using a tight band at the base of the penis repeated times will cause damage to the blood vessels or nerves. B...  Read Full »

I have difficulty achieving erection during sex. Please help.

Query: Hello doctor, I am 36 years old, I can masturbate, but I cannot have sex with my girlfriend for the past two to three years. It started around four years ago when I broke up with my then-girlfriend. I started drinking a lot and would not eat food in time. I consulted a doctor who suggested taking t...  Read Full »


Dr. Samer S J Altawil

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction is divided into organic and psychogenic forms. Organic is when there is a problem with the organ itself, and in that case, you will not have any erection. Psychological is when you can have an erection in certain situations like early morning erecti...  Read Full »

I am not able to get a full erection, and I ejaculate very early. What is the treatment?

Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim...  Read Full »

I am depressed; I have sexual dysfunction, no erection, and a low sexual desire. What to do?

Query: Hello doctor, I am suffering from anxiety and depression. I have palpitation and breathlessness. I am taking Panazep 25, Bupron 150 and Dicorate 500. I have sexual dysfunction, no erection, and a low desire. My doctor prescribed me Sildenafil 50 but, I am worried about its side effects. Please sugg...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. There could be the following reasons for an erection problem: Ongoing anxiety and depression: The proper treatment of anxiety and depression will rectify this issue. Panazep (Paroxetine) is known to cause sexual dysfuncti...  Read Full »

Can erectile problems occur due to antihypertensive drugs or aging?

Query: Hello doctor, I am a 56-year-old male suffering from hypertension for three years; I take tablet Telma-LN 40, tablet CTD 6.25 mg, and tablet Nebistar 2.5 mg once a day. I have also been prescribed tablet Censpram 5 mg and tablet Etizolam 0.25 mg in the night for anxiety and sleep trouble. My aver...  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. I have read your query and can understand your concern. Erectile dysfunction can be due to the following reasons, 1) Diabetes (high blood sugar levels) or dyslipidemia (abnormal lipid levels). As your blood sugar levels are normal, I suggest getting a lipid profile...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.